# SDR SWAA2025120332129

- Difficulty date: November 5, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR AFT LOWER CORNER; SCUFF PLATE HAS A CRACK.  WELDED CRACKED / DAMAGED AREA OF SCUFF PLATE IAW SRM 53-10-15-2R-2, STEP 4.B.(4).  APPLIED TWO COATS OF PRIMER AT FSD SCUFF PLATE IAW AMM 51-11-01-420-801 STEP 3D (1) (B). FSD SCUFF PLATE WILL BE INSTALLED ON CUSTOMER CARD TTG8Q002CZEA STEP 10.
